Application Request to Hold an ICS Guest Lecture

Name of ICS Member requesting application:	ZHANG Xiao-dong M.D.
Country in which course/meeting is to be held:	China
Proposed City	Beijing
Proposed Date	March 7th-9th, 2014.
Specific date of guest lecture	March 8th, 2014.
Proposed Venue	Gong Ti South road , NO. 8 ,Chaoyang district,
	Beijing Chaoyang Hospital, Beijing, China
Accommodation details for speaker(s)	Quintiles International Hotel, Chaoyang
	district, Beijing, China
Number of expected delegates:	300 delegates
Include degree of training and discipline	
Name of proposed guest lecture	Markus Drake, Elise De(or Kari Bo) and
	Jaques Corcos
Suggested lecture title	Intractable OAB which includes large
	introduction on diagnosis, new and future
	drugs, Physical therapy ,Botulinum toxin,
	neuromodulation
To what local associations are you applying for CPD	Chinese Medical Doctor Association
recognition?	
Will there be an exhibition?	Yes
Other known Urological/Gynaecological meetings in	No
the geographical area occurring 2 months before	
and 2 months after proposed date	
Local information: e.g. weather, national holidays in	Spring , the temperature is 16 degrees Celsius,
four week period leading up to and including the	No rain, No national holidays nearby.
course date	

Need for guest lecture: Why is important that an ICS speaker(s) attends this guest lecture for this audience? What do you feel the benefit to you will be? What can the ICS provide that local providers will be unable to deliver?

We need to cooperate and to collaborate with ICS in improving our professional ideals, and we have been in touch with Dr. Corcos since 2000, he delivered much more new concepts and skills that it benefit to us definitely. We enjoyed last ICS meeting in Beijing.

Declaration:

I confirm that the information above is true to the best of my knowledge and that I have read and understood the Education Course Guidelines.

The proposed programme is attached to the application.

I acknowledge:

- ICS speakers will speak in English. If simultaneous translation or another form of translation required is required then the ICS will not cover the costs for this.
- The ICS may wish to attend the meeting and have an exhibition booth and would expect a free booth to promote the benefits of ICS membership.
- The host organisation will organise and cover hotel costs for the ICS speaker(s)
- The host organisation will organise and cover return transfer costs from the airport to accommodation. If the accommodation is in a different location to the course venue then local ground transport will also be provided
- The ICS will cover the costs of flight and related personal expenses for the speaker(s)

Signed:

Dated: Sept. 5, 2013

International Continence Society Educational Course The sixth China Functional Urology Forum Friday, Marth 7th 2014 Beijing China

Session 1 09:00 - 10:30 09:00 -Welcome and presentation of the ICS 09:10 09:10 -Something about the intractable OAB, such as introduction on diagnosis, new 09:40 and future drugs Prof. M. Drake (UK), 30 min 09:40 -Something about the intractable OAB, such as introduction on diagnosis, new 10:20 and future drugs, Botulinum toxin Prof. Elise De 30 min The minimally invasive for male stress urinary incontinence 10:20 -Prof. Jaque Corcos (Canada), 30 min 10:50 10:50 -Break

11:00

11:00—11:20	Clinical Application and Progress of Sacral neuromodulation Prof. Jaque Corcos (Canada), 20 min
11:20 - 11:40	Interpretation of the concept of updating and urodynamic
	Prof. Xiao-dong ZHANG(China) 20 min
11:40-13:00	Lunch
13:00-13:30	The UDS diagnosis of bladder outlet obstruction
	Prof. WU ZHI-jin (China) 30 min
13:30-14:00	Female pelvic organ prolapse and occult stress urinary incontinence
	Prof. ZHU lan (China) 30 min
14:00-14:30	The diagnosis of neurogenic bladder
	Dr. ZHANG peng (China) 30 min
14:30-15:00	The new concept of VVF
	Prof. WU shi-liang (China) 30 min
15:00-15:20	Tea Break
15:30-16:00	Clinical Application and Progress of female SUI
	Dr. WANG Biao (China) 30 min
16:00-16:30	The evaluation of Urinary diversion and treatment of complications
	Prof .YANG yong (China) 30 min
Day Two	
9:00-9:30	The reconstruction Urethral function
	Prof. Lin JIAn (China) 30 min
9:30-10:00	What cause the frequency?
	Prof. ZHANG ning
10:00-10:30	Male LUTS , Prostatitis and IC? Prof .YANG yong (China) 30 min
10:30-10:50	Break

11:00-12:00	Video: Interstim, ADJUST for Female SUI
12:00-13:00	Lunch
13:00-15:00 15:00-	Cases report and discussions END

首都医科大学附属北京朝阳医院

BEIJING CHAO-YANG HOSPITAL, CAPITAL MEDICAL UNIVERSITY

Beijing August 20 2013

Dear Adrian Wagg

I'm Dr. ZHANG Xiao-dong, director of Urology department at Beijing Chaoyang Hospital affiliated Capital Medical University, and also a long-standing member of ICS. For the last 5 years we hold a scientific seminar about lower urinary dysfunction, the most important in China attracting more than 500 delegates.

In the future and starting in 2014 we would like these annual meetings to be co organized by ICS and us. Prof. Corcos, he has been our guest last year and who will be the co-scientific chair of these meetings, recommend us to contact with you to explore the possibility of a collaboration. .

We plan to hold this course in our hospital and here are the preliminary grand lines of the program that our scientific committee put together.

Year 1: <u>Intractable OAB:</u> includes introduction on diagnosis, new and future drugs, Physical therapy (movies), Botulinum toxin (movies), neuromodulation (movies)

Year 2 : BPH and male incontinence: introduction on changes in the concepts of the BPH. New and future medical therapy, Laser and other new surgical treatments.(movies) What is new in male incontinence (movies).

Year 3: <u>Urodynamics and neurogenic bladders.</u> Step by step urodynamic testing and interpretation. How to manage spinal cord injury, MS, Parkinson and stroke patients

For next year we already have selected our external faculty made of Professors Jacques Corcos, Markus Drake and Elise De. Among local speakers Dr Yang Yong, Dr Zhang Ning, Dr Zhang Peng, and Dr Wang Biao, Dr Zhu Lan and Dr Wang Jian Ye have kindly already accepted to participate.

What we are expecting from ICS is a financial support for our foreign speakers and an official endorsement. We are fully open to finalize the scientific program with the education committee of ICS in order to comply with our educational exigencies. In return we will promote ICS as much as we can and promote the advantages to become a ICS member.

地 址:中国北京市朝阳区工人体育场南路8号

邮政编码: 100020 电话:(+8610)85231211 传真:(+8610)65005359 Address: 8 Gongren Tiyuchang Nanlu,Chaoyang District,Beijing 100020.PRC Postal code: 100020 Tel:(+8610)85231211 Fax:(+8610)65005359

首都医科大学附属北京朝阳医院

BEIJING CHAO-YANG HOSPITAL, CAPITAL MEDICAL UNIVERSITY

I hope that this collaboration will be possible and fruitful for the next three years and even longer. I thank you for the attention that you will give to this letter.

Best regards

ZHANG Xiao-dong M.D.

Chairman & Prof. Department of Urology

Director, Institute of Uro-nepgrology

Beijing Chaoyang Hospital, CMU

Also

On behalf of the co chairs

Prof. Jacques Corcos, Dr Yang Yong and Dr. Wang Jian Ye